# SDR DALA2020030401611

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB HOLES (4E/A) FR 16 LH LOCATED ON DOOR STOP FITTING #7 WERE FOUND BIGGER THAN 0.251 INCHES, PERFORMED PERMANENT REPAIR LOC FR16 LH DOOR STOP FITTING #7 AS PER PRI 584555-14 REV 2 AND ER/A 584555-14AD REV A SECTION II
